# SDR REXA2013112702190

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 15,647 hours, 10,115 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF EIGHT INFANT LIFE VESTS ARE MISSING FROM WARDROBE LOWER AFT COMPARTMENT.  INSTALLED THREE NEW INFANT LIFE VESTS INTO WARDROBE LOWER AFT COMPARTMENT IAW CRJ900 AMM 25-61-03.  ALL CHECKED GOOD, PN ON P0640-101.
